# SDR KCSA201805161118

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N402KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34017
- Aircraft time: 44,181 hours, 8,492 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON DOUBLER AT UPPER HINGE ON L1 DOOR.
